# SDR C2XA03IA009

- Difficulty date: January 27, 2003
- Submitted: January 29, 2003
- Operation: Air carrier
- Aircraft: N14993
- Make and model: Emb EMB-145LR
- Aircraft serial: 145289
- System (JASC): 3250 · Landing Gear Steering System
- Part: Switch
- Part number: 14553688402
- Condition: Stuck
- Location: Mlg Yoke
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL THE CREW NOTED A STEERING INOP MESSAGE.  ABORTED THE TAKEOFF.  MAINTENANCE CYCLED THE DISCONNECT SWITCH, PERFORMED AN OPERATIONAL CHECK OF THE NOSE WHEEL STEERING SYSTEM, NO DEFECTS NOTED.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
